# SDR 96ZZZX5037

- Difficulty date: August 18, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9851W
- Make and model: Piper PA-28-140
- Aircraft serial: 2823364
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Lever Assy
- Part number: 6270600
- Condition: Cracked
- Location: Flap Control
- Part time: 5,000 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE C/W AD 96-10-03 FLAP ATTACH BOLT, DISCOVERED THE BRACKET THE FLAP HANDLE ATTACHES TO HAD 4 CRACKS IN IT, ONE AT EACH CORNER.
